Alert archive / Florida / Tornado Warnings in 2007
Tornado Warning 16, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Sep 16, 2007, 6:54 PM EDT for Lee County, Florida. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2007, 6:54 PM EDT (22:54 UTC)
- Expired
- Sep 16, 2007, 7:15 PM EDT
- In force
- 21 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Counties, with a storm outline in the text
County Lee County, FL
The radar
The Tampa radar (KTBW), 125 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2343 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KTBW 162254 TORTBW FLC071-162315- /O.NEW.KTBW.TO.W.0016.070916T2254Z-070916T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 654 PM EDT SUN SEP 16 2007 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * TORNADO WARNING FOR... CENTRAL LEE COUNTY IN FLORIDA. * UNTIL 715 PM EDT * AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND NUMEROUS SPOTTER REPORTS INDICATED A CONTINUING FUNNEL CLOUD AND POSSIBLE TORNADO OVER NORTHEAST CAPE CORAL...MOVING NORTH AT 10 MPH. * THE TORNADO WILL BE NEAR... CAPE CORAL BY 655 PM EDT. THIS IS A DANGEROUS STORM MOVE INTO THE INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING...AWAY FROM WINDOWS. COVER YOUR HEAD AND BODY WITH PILLOWS OR BLANKETS. PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323. && LAT...LON 2673 8203 2674 8192 2650 8196 2652 8204 TIME...MOT...LOC 2254Z 183DEG 21KT 2665 8200 $$ 88
1 follow-up statement
000 WWUS52 KTBW 162305 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 704 PM EDT SUN SEP 16 2007 FLC071-162315- /O.CON.KTBW.TO.W.0016.000000T0000Z-070916T2315Z/ LEE- 704 PM EDT SUN SEP 16 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR CENTRAL LEE COUNTY... BETWEEN 645 AND 7 PM...NUMEROUS SPOTTERS AND PUBLIC RESIDENTS HAVE REPORTED FUNNEL CLOUDS AND POSSIBLE TORNADOES BETWEEN CAPE CORAL AND FORT MYERS. THIS STORM CONTINUES TO REMAIN INTENSE IN WESTERN LEE COUNTY...AND ADDITIONAL FUNNELS OR TORNADOES CAN BE EXPECTED THROUGH AT LEAST 715 PM. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE STORMS WERE MOST INTENSE FROM CAPE CORAL TO THE WEST SIDE OF FORT MYERS. THIS IS A DANGEROUS STORM ACT QUICKLY. GO TO A SMALL INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING...AWAY FROM WINDOWS. COVER YOUR HEAD WITH PILLOWS OR BLANKETS. PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323. && LAT...LON 2673 8203 2674 8192 2650 8196 2652 8204 TIME...MOT...LOC 2304Z 183DEG 21KT 2671 8200 $$ 88
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Sep 16, 1:19 PM EDT, 5 hours 35 minutes earlier.
Area forecast discussion, Sep 16, 1:19 PM EDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 119 PM EDT SUN SEP 16 2007 .SHORT TERM (TONIGHT-TUE)...THE ENERGY FROM THE UPPER TROUGH OVER THE EASTERN U.S. WILL CONTINUE TO MOVE THROUGH THE STATE TODAY AS RIDGING BUILDS ACROSS THE CENTRAL PENINSULA FROM THE SOUTH-CENTRAL U.S. AN UPPER LOW IS ALSO IN PLACE ACROSS THE NORTHERN CARIBBEAN AND EASTERN CUBA. A SHORTWAVE WILL DIG INTO NORTHERN FL BY MONDAY AND PUSH THE RIDGE CENTER NORTH AND WEST. THE SHORTWAVE IS THEN EXPECTED TO CUTOFF EARLY TUESDAY AND MERGE WITH THE CARIBBEAN TROUGH AS THE LOW CENTER SETTLES SW OVER FL AND THE HIGH STRETCHES NE OVER THE EASTERN U.S. THROUGH TUESDAY. AT THE SFC...THE FRONTAL BOUNDARY WILL CONTINUE TO PUSH SOUTH THROUGH THE AREA THIS AFTERNOON AND STALL ACROSS SOUTHERN FL TONIGHT AS HIGH PRESSURE OVER THE EASTERN U.S. RIDGES IN ACROSS NORTHERN FL. THE PRESSURE GRADIENT ACROSS THE AREA WILL TIGHTEN MONDAY AS RIDGING CONTINUES TO BUILD ACROSS THE NORTHERN HALF OF THE STATE AND THE STALLED BOUNDARY MERGES WITH AN INVERTED TROUGH OVER THE CARIBBEAN THROUGH TUESDAY. PLACEMENT OF THE UPPER LOW AND SFC TROUGH IS STILL A BIT VARIABLE...WITH THE NAM STRONGER AND FARTHER EAST THAN THE GFS...BUT THEY ARE IN MUCH BETTER AGREEMENT THIS MORNING THAN YESTERDAY. WITH BETTER MOISTURE ACROSS THE SOUTH TONIGHT AND CONVECTION ALREADY DEVELOPED ALONG THE EAST COAST SEA BREEZE...HAVE BUMPED POPS ACROSS THE SOUTHERN ZONES UP TO 30 PERCENT TONIGHT WITH 20 PERCENT ELSEWHERE. A LITTLE DRIER AIR WILL FILTER DOWN THE STATE FOR TOMORROW AND HAVE 30-40 PERCENT CHANCES MON AND TUES AFTERNOONS WITH 20 PERCENT MON EVENING. TEMPS CONTINUE NEAR NORMAL WITH HIGHS AROUND 90 AND LOWS IN THE LOWER-MID 70S. .LONG TERM (TUE NIGHT-SUN)...MID/UPPER LEVEL LOW IN THE VICINITY OF THE FLORIDA PENINSULA AT THE BEGINNING OF THE PERIOD IS EXPECTED TO SHIFT WEST ACROSS THE GULF OF MEXICO FOR THE SECOND HALF OF THE WEEK. MEANWHILE AT THE SURFACE...HIGH PRESSURE WILL CONTINUE OVER THE EASTERN U.S. WITH MODELS TRYING TO DEVELOP A WEAK AREA OF LOW PRESSURE OVER THE GULF OF MEXICO WHICH SHIFTS WEST WITH TIME. THE EXACT TIMING AND PLACEMENT OF THE MID/UPPER LEVEL LOW AND ASSOCIATED PLUME OF MOISTURE CONTINUES TO VARY BETWEEN EACH MODEL AS WELL AS BETWEEN MODEL RUNS. WILL THEREFORE LEAVE PREVIOUS SCATTERED TO NUMEROUS POPS AS IS AND WAIT TO TO SEE IF MODELS BECOME MORE CONSISTENT OVER THE NEXT COUPLE OF DAYS. DURING NEXT WEEKEND MID/UPPER LEVEL RIDGING WILL BEGIN TO REBUILD OVER THE REGION WITH A COOL FRONT MOVING INTO THE SOUTHEAST U.S. SETTING UP A MORE TYPICAL SCATTERED MAINLY AFTERNOON AND EVENING CONVECTION PATTERN. MAXIMUM TEMPERATURES HIGHLY DEPENDENT ON AMOUNT OF CLOUDS AND RAIN FOR WEDNESDAY THROUGH FRIDAY...BUT WITH JUST A LITTLE BIT OF SUN EACH DAY WE SHOULD SEE HIGHS CLIMB INTO THE UPPER 80S. NEXT WEEKEND MAXIMUM TEMPERATURES SHOULD RETURN TO AROUND 90. OVERNIGHT MINIMUMS ARE EXPECTED REMAIN NEAR NORMAL...MAINLY IN THE LOWER TO MID 70S. && .AVIATION...SCATTERED THUNDERSTORMS STILL EXPECTED TO DEVELOP THIS AFTERNOON...ESPECIALLY ACROSS SOUTHERN AREAS AROUND FMY/RSW. STORMS WILL CAUSE SOME BRIEF MVFR/LOCAL IFR CEILINGS AND VISIBILITIES. LATE TONIGHT THERE COULD BE SOME AREAS OF MVFR VISIBILITIES IN FOG... OTHERWISE VFR CONDITIONS ARE EXPECTED TO PREVAIL INTO MONDAY MORNING. && .MARINE...GENERALLY E/NE FLOW WILL REMAIN IN PLACE THROUGH WEDNESDAY WITH SPEEDS INCREASING TO NEAR CAUTIONARY LEVELS...ESPECIALLY ACROSS THE NORTHERN WATERS...AS THE PRESSURE GRADIENT TIGHTENS BETWEEN RIDGING TO THE NORTH AND AN INVERTED TROUGH TO THE SOUTHEAST. WINDS WILL BECOME MORE S/SE FOR THU AND FRI AS THE TROUGH PUSHES WEST OF THE STATE WITH SPEEDS AND SEAS REMAINING ELEVATED THROUGH MUCH OF THE PERIOD. SCATTERED SHOWERS AND THUNDERSTORMS WILL ALSO BE EXPECTED EACH DAY. && .FIRE WEATHER...NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TPA 76 90 73 88 / 20 30 20 30 FMY 75 91 74 89 / 30 40 20 40 GIF 74 90 72 88 / 20 40 20 40 SRQ 75 90 72 89 / 20 30 20 30 BKV 71 88 70 87 / 20 30 20 30 SPG 78 89 76 87 / 20 30 20 30 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE...24 LONG TERM/AVIATION...69
Hazardous weather outlook, Sep 16, 3:52 AM EDT, 15 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 352 AM EDT SUN SEP 16 2007 FLZ039-042-043-048>052-055>057-060>062-065-162000- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 352 AM EDT SUN SEP 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... MAIN CONCERN TODAY WILL BE SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING THIS AFTERNOON WITH THE STRONGER STORMS EXPECTED OVER THE SOUTHERN AND INTERIOR COUNTIES. HAZARDS INCLUDE PERIODS OF HEAVY RAIN...GUSTY WINDS IN THE 40 TO 45 MPH CATEGORY AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER AND REMAIN INDOOR UNTIL THE STORMS HAVE PASSED. MOTORISTS ENJOYING SUNDAY AFTERNOON ACTIVITIES MUST EXERCISE CAUTION WHILE DRIVING UNDER HEAVY DOWNPOURS ESPECIALLY ALONG MAJOR ROADS AND INTERSTATE HIGHWAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...THUNDERSTORM IMPACT... MAIN HAZARDS WILL CONTINUE TO BE POTENTIAL FOR SHOWERS AND THUNDERSTORMS. ON WEDNESDAY AND THURSDAY...THUNDERSTORM ACTIVITY WILL INCREASE WITH POSSIBLE NUMEROUS THUNDERSTORMS AFFECTING MUCH OF THE AREA. AGAIN EXPECT LOCALLY HEAVY RAIN...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. REYNES
In the hours before
Special weather statement, Sep 16, 4:43 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 443 PM EDT SUN SEP 16 2007 FLZ052-162130- POLK- 443 PM EDT SUN SEP 16 2007 ...STRONG THUNDERSTORMS ORGANIZING WITH GUSTY WINDS OVER 40 MPH AS THEY MOVE SOUTHWEST THROUGH WESTERN AND CENTRAL POLK COUNTY... A LINE OF THUNDERSTORMS...MOVING SOUTHWEST AT 10 MPH...WILL CONTINUE TO AFFECT WINTER HAVEN AND AUBURNDALE UNTIL 450 PM...THEN CONTINUE SOUTH AND WEST REACHING LAKELAND BEFORE 5 PM AND BARTOW AND LAKE WALES BEFORE 515 PM. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. AT 437 PM...WINTER HAVEN GILBERT FIELD RECORDED A WIND GUST OF 36 MPH. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THIS STORM WILL ALSO PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AT TIMES...AND MOTORISTS MAY WANT TO DELAY TRAVEL BRIEFLY...BUT THE STORM WILL ONLY LAST 10 TO 15 MINUTES IN ANY ONE LOCATION. BSG
Special weather statement, Sep 16, 4:58 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 458 PM EDT SUN SEP 16 2007 FLZ051-162145- HILLSBOROUGH- 458 PM EDT SUN SEP 16 2007 ...STRONG THUNDERSTORM HEADED TOWARD DOWNTOWN TAMPA... A THUNDERSTORM...MOVING SOUTH AT 10 MPH...WILL AFFECT EAST LAKE-ORIENT PARK...TAMPA INTERNATIONAL AIRPORT...TAMPA AND MACDILL AIR FORCE BASE...UNTIL 545 PM EDT. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AT TIMES. MOTORISTS...PARTICULARLY THOSE HEADING EAST AND NORTHEAST ONTO I 275 AND I 4 FROM AROUND THE STADIUM...SHOULD EXERCISE EXTREME CAUTION UNTIL THE STORM PASSES BY. GUSTY WINDS UP TO 40 MPH WILL OCCUR. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. && WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING. MAKE SURE YOUR HEADLAMPS...TIRES...AND WIPERS ARE IN GOOD CONDITION. KEEP AN EMERGENCY KIT WHICH INCLUDES A FLASHLIGHT...FLARES...AND SIMPLE HAND TOOLS. SEVEN THOUSAND PEOPLE DIE IN WEATHER RELATED AUTOMOBILE ACCIDENTS EACH YEAR... MANY DUE TO POOR VISIBILITY AND WET ROADS. REMEMBER: VISIBILITY AND TRACTION LEAVE TIME FOR REACTION BSG
Special weather statement, Sep 16, 5:23 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 523 PM EDT SUN SEP 16 2007 FLZ060-162145- SARASOTA- 523 PM EDT SUN SEP 16 2007 ...STRONG THUNDERSTORMS PRESSING SOUTH ALONG THE SARASOTA COUNTY COAST... A THUNDERSTORM...MOVING SOUTHWEST AT 10 MPH...WILL AFFECT SOUTH SARASOTA...AND SIESTA KEY UNTIL 530 PM...REACHING VENICE AND SOUTH VENICE BETWEEN 530 AND 545 PM. GUSTY WINDS UP TO 40 MPH WILL OCCUR. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AT TIMES. MOTORISTS MAY WANT TO DELAY TRAVEL ALONG AND WEST OF I 75 TOWARD THE BEACHES UNTIL THE STORMS PASS. BSG
Special weather statement, Sep 16, 5:45 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 545 PM EDT SUN SEP 16 2007 FLZ051-162230- HILLSBOROUGH- 545 PM EDT SUN SEP 16 2007 ...THUNDERSTORMS EXPECTED TO INTENSIFY AS THEY MOVE INTO EASTERN HILLSBOROUGH COUNTY FROM I 4 SOUTHWARD... THUNDERSTORMS...MOVING SOUTHWEST AT 10 MPH...WILL AFFECT PLANT CITY UNTIL 6 PM. THE COLLISION OF OUTFLOW FROM CELLS NEAR TAMPA AND THOSE MOVING INTO PLANT CITY WILL LIKELY PRODUCE INTENSE STORMS ALONG STATE ROUTE 60 BETWEEN 6 AND 630 PM...INCLUDING RIVERVIEW...LITHIA...FISH HAWK RANCH...AND EXTENDING SOUTH TOWARD BOYETTE. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AT TIMES. MOTORISTS MAY WANT TO DELAY TRAVEL AS 2 OR MORE INCHES OF RAIN ARE POSSIBLE IN SOME AREAS...PARTICULARLY ALONG AND JUST SOUTH OF STATE ROAD 60. GUSTY WINDS UP TO 40 MPH WILL OCCUR. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. STRONGER CELLS WILL PRODUCE PEA SIZE HAIL IN A FEW LOCATIONS. && WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING. MAKE SURE YOUR HEADLAMPS...TIRES...AND WIPERS ARE IN GOOD CONDITION. KEEP AN EMERGENCY KIT WHICH INCLUDES A FLASHLIGHT...FLARES...AND SIMPLE HAND TOOLS. SEVEN THOUSAND PEOPLE DIE IN WEATHER RELATED AUTOMOBILE ACCIDENTS EACH YEAR... MANY DUE TO POOR VISIBILITY AND WET ROADS. REMEMBER: VISIBILITY AND TRACTION LEAVE TIME FOR REACTION BSG
Special weather statement, Sep 16, 6:47 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 647 PM EDT SUN SEP 16 2007 FLZ051-055-162330- MANATEE-HILLSBOROUGH- 647 PM EDT SUN SEP 16 2007 ...STRONG THUNDERSTORMS WILL AFFECT EASTERN HILLSBOROUGH THROUGH EASTERN MANATEE COUNTIES... THUNDERSTORMS...MOVING SOUTH AT 10 MPH...WILL AFFECT THONOTOSASSA...LUTZ...HILLSBOROUGH RIVER STATE AND TEMPLE TERRACE...UNTIL 730 PM EDT. OTHER THUNDERSTORMS WILL MOVE SOUTH FROM BOYETTE IN HILLSBOROUGH COUNTY INTO MANATEE COUNTY NEAR DUETTE. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AT TIMES. MOTORISTS MAY WANT TO DELAY TRAVEL. 09
Special weather statement, Sep 16, 6:51 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 651 PM EDT SUN SEP 16 2007 FLZ065-162330- LEE- 651 PM EDT SUN SEP 16 2007 ...STRONG THUNDERSTORMS WITH POSSIBLE FUNNEL CLOUDS CONTINUING NEAR COASTAL LEE COUNTY INCLUDING CAPE CORAL AND NORTH FORT MYERS... THUNDERSTORMS...DEVELOPING NORTH AT 10 MPH...WILL AFFECT CAPE CORAL...UNTIL 730 PM EDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. ADDITIONAL FUNNEL CLOUDS OR EVEN A BRIEF TORNADO ARE POSSIBLE UNTIL 7 PM. SHOULD THE STORM REINTENSIFY...TORNADO OR SEVERE THUNDERSTORM WARNINGS WILL BE ISSUED. BSG
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 5:49 PM EDT | Special Marine Warning | TBW | 41 min | |
| Sep 16, 6:25 PM EDT | Tornado Warning | TBW | Lee | 20 min |
| Sep 16, 6:29 PM EDT | Special Marine Warning | TBW | 46 min | |
| Sep 16, 7:28 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte | 32 min |
| Sep 16, 7:33 PM EDT | Special Marine Warning | TBW | 42 min |
Nearby
Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.